MathSciNet Relay Station
MathSciNet bibliographic data
MR1820734 74D10 (37L25 37L30 37N15)
Wilber, J. Patrick; Antman, Stuart S. Global attractors for degenerate partial differential equations from nonlinear viscoelasticity. Phys. D 150 (2001), no. 3-4, 177–206.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement